# SDR GTIA040158

- Difficulty date: January 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Aircraft time: 31,357 hours, 17,013 cycles
- Engine: Pwa JT8D*
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 59306451
- Part serial: 49123
- Condition: Missing
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NOSE COWL SN 49123 ACOUSTIC LINING MISSING ON LOWER HALF OF PERFORATED INTERIOR.  REMOVED NOSE COWL. INSTALLED RT NOSE COWL.
